# SDR 05FDEA04409

- Difficulty date: December 27, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01499  WHILE PREPPING FOR CLOSE FOUND INTERNAL FUSELAGE SKIN CORRODED AT BS 684 STR 26R.  REPAIRED INTERNAL FUSELAGE SKIN AT BS 684 STR 26R IAW SRM 53-30-3.
